# SDR DALA2017021701325

- Difficulty date: February 16, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Aircraft time: 71,136 hours, 52,536 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 2 COFFEEMAKER SMOKING WHEN ON, BUT NOT BREWING; TURNED OFF, SMOKE STOPPED. REPLACED THE COFFEEMAKER.
